Advertisement

A determinate logic

  • Gaisi Takeuti
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 72)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Gale, D. and F. Stewart, Infinite games with perfect information, Annals of Mathematics Study No. 28, Princeton, (1953), 245–266.MathSciNetMATHGoogle Scholar
  2. [2]
    Henkin, L., Some remarks on infinitely long formulas, Infinitistic Methods Warszawa (1961), 167–183.Google Scholar
  3. [3]
    Maehara, S. and G. Takeuti, A formal system of first order predicate calculus with infinitely long expressions, J. Math. Soc. Japan, 13 (1961), 357–370.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Malitz, J., Problems in the Model Theory of Infinite Languages, Ph.D. Thesis, Berkeley, 1966.Google Scholar
  5. [5]
    Mycielski, J., On the Axiom of Determinateness, Fundamenta Mathematicae, 53 (1964), 205–224.MathSciNetMATHGoogle Scholar
  6. [6]
    Mycielski, J. and H. Steinhaus, A mathematical axiom contradicting the axiom of choice, Bull. Pol. Acad., 10 (1962), p. 1.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • Gaisi Takeuti

There are no affiliations available

Personalised recommendations